Revista Matemática Iberoamericana


Full-Text PDF (3738 KB) | Metadata | Table of Contents | RMI summary
Volume 1, Issue 3, 1985, pp. 93–133
DOI: 10.4171/RMI/16

Special Positions for Surfaces Bounded by Closed Braids

Lee Rudolph[1]

(1) Department of Mathematics, Clark University, MA 01610, WORCESTER, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Rudolph Lee: Special Positions for Surfaces Bounded by Closed Braids. Rev. Mat. Iberoamericana 1 (1985), 93-133. doi: 10.4171/RMI/16